Yıl 2018, Cilt 6, Sayı 1, Sayfalar 128 - 133 2018-04-15

Certain Results on Almost Kenmotsu $(\kappa ,\mu ,\nu)-$Spaces

S. K. Chaubey [1] , S. Yadav [2]

98 330

The present paper deals with the study of Ricci soliton on weak symmetries of almost Kenmotsu $(\kappa ,\mu ,\nu)-$space and its geometric properties. Also, we obtain the condition for Ricci soliton on weakly symmetric and weakly Ricci symmetric almost Kenmotsu $(\kappa ,\mu ,\nu)-$space with the tensor field ${\rm \pounds }_{\xi }g +2S$ is parallel to be shrinking, steady and expanding respectively.

\mu, Almost Kenmotsu manifolds, Ricci solitons, weakly symmetric manifolds, almost Kenmotsu $(\kappa \mu \nu)-$spaces
  • [1] N. Aktan and A. Gorgulu, On weak symmetries of almost r􀀀para contact Riemannian manifold of P􀀀Sasakian type, Diff. Geom. Dyn. Syst. 9, (2007), 1-8.
  • [2] N. Aktan, S. Balkan and M. Yildirim, On weak symmetries of almost Kenmotsu (k, m, n)-spaces, Hacettepe J. Math. & Statistic 42 (4), (2013), 447-453.
  • [3] S. R. Ashoka, C. S. Bagewadi and G. Ingalahalli, Certain results on Ricci soliton in a􀀀Sasakian manifolds, Hindawi Publ. Corporation, Geometry Article ID573925, (2013), 4 pages.
  • [4] S. R. Ashoka, C. S. Bagewadi and G. Ingalahalli, Geometry on Ricci soliton in (LCS)n􀀀manifolds, Diff. Geom. Dyn. Syst. 16, (2014), 50-62.
  • [5] G. Ingalahalli and C. S. Bagewadi, Ricci soliton in Sasakian manifold, ISRN Geometry Article ID 521384, (2012), 13 pages.
  • [6] C. S. Bagewadi and G. Ingalalli, Ricci soliton on LP-Sasakian manifolds, Acta Math. Acad. Paedagog. Nyhazi. 28 (1), (2012), 59-68.
  • [7] C. L. Bejan and M. Crasmareanu, Ricci soliton on a manifold with quasi constant curvature, Publ. Math. Debrecen 78 (1), (2011), 235-243.
  • [8] B. Y. Chen and S. Deshmukh, Geometry of compact shrinking Ricci solitons, Balkan J. Geom. Appl. 19 (1), (2014), 13-21.
  • [9] M. C. Chaki, On pseudo Ricci symmetric manifolds, Bulgar J. Phys. 15, (1988), 526-531.
  • [10] A. Carriazo and V. Martin-Molina, Almost cosymplectic and almost Kenmotsu (k, m, n)-paces, Mediterranean Journal of Mathematics 10 (3), (2013), 1551-1571.
  • [11] S. K. Chaubey and R. H. Ojha, On the m􀀀projective curvature tensor of a Kenmotsu manifold, Differential Geometry- Dynamical Systems 12, (2010), 52-60.
  • [12] S. K. Chaubey and C. S. Prasad, On generalized f􀀀recurrent Kenmotsu manifolds, TWMS J. App. Eng. Math. 5 (1), (2015), 1-9.
  • [13] S. K. Chaubey, S. Prakash and R. Nivas, Some properties of m􀀀projective curvature tensor in Kenmotsu manifolds, Bulletin of Math Analysis and Applications 4, (2012), 48-56.
  • [14] S. K. Chaubey, On weakly m􀀀projectively symmetric manifolds, Novi sad J. Math. 42 (1), (2012), 67-79.
  • [15] T. Chave and G. Valent, Quasi-Einstein metrics and their renoimalizability properties, Helv. Phys. Acta. 69, (1996), 344-347.
  • [16] S. K. Chaubey, Existence of N(k)􀀀quasi Einstein manifolds, Facta universititatis (NIS˘) Ser. Math. Inform. Vol. 32 (3), (2017), 369–385.
  • [17] Chow, B. and Knopf, D., The Ricci flow. An introduction-Mathematical Surveys and monographs 110, American Maths. Soc., 2004.
  • [18] T. Chave and G. Valent, On a class of compact and non-compact quasi-Einstein metrics and their renoimalizability properties, Nuclear Phys. B. 478, (1996), 758-778.
  • [19] U. C. De, T. Q. Binh and A. A. Shaikh, On weak symmetric and weakly Ricci symmetric K-contact manifolds, Acta Mathematica Acadeiae Paedagogicae Nayiregyhaziensis 16, (2000), 65-71.
  • [20] Derdzinski, A., Compact Ricci solitons, Preprint.
  • [21] S. K. Yadav, S. K. Chaubey and D. L. Suthar, Certain geometric properties of h􀀀Ricci soliton on h􀀀Einstein Para-Kenmotsu manifolds, Palestine Journal of Mathematics vol.7, (2018), ??.
  • [22] D. H. Friedan, Non linear models in 2+e dimensions, Ann. Phys. 163, (1985), 318-419.
  • [23] R. S. Hamilton, The Ricci flow on the surfaces, Mathematics and general relativity, (Santa Cruz, CA, 1986), Contemp. Mathe. 71, American Math. Soc. (1988), 237-262.
  • [24] T. Ivey, Ricci soliton on compact 3-manifolds, Diff. Geo. Appl. 3, (1993), 301-307.
  • [25] T. Koufogiorgos, M. Markellos and V. J. Papantoiou, The harmonicity of the Reeb vector field on a contact metric 3􀀀manifolds, Pacific J. Math. 234 (2), (2008), 325-344.
  • [26] K. Kemotsu, A class of almost contact Riemannian manifolds, Tohoku Math. J. 24, (1972), 93-103.
  • [27] H. G. Nagaraja and C. R. Premlatta, Ricci soliton in Kenmotsu manifolds, J. Math. Anal. 3 (2), (2012), 18-24.
  • [28] H. Özturk and N. Aktan and C. Murathan, Alomst a􀀀cosymplectic spaces, arXiv: 1007.0527v1.
  • [29] C. Özgür, On weak symmetries of LP-Sasakian manifolds, Radovi Matamaticki 11, (2002), 263-270.
  • [30] S. K. Chaubey, Some properties of LP-Sasakian manifolds equipped with m􀀀projective curvature tensor, Bulletin of Mathematical Analysis and Applications 3 (4), (2011), 50-58.
  • [31] C. Özgür, On weakly symmetric Kenmotsu manifolds, Differential Geometry-Dynamical Systems 8, (2006), 204-209.
  • [32] L. Tamassy and T. Q. Binh, On weak symmetries of Einstein and Sasakian manifolds, Tensor N. S. 53, (1993), 104-148.
  • [33] L. Tamassy and T. Q. Binh, On weak symmetric and weakly projective symmetric Riemannian manifolds, Coll. Math. Soc. J. Bolyai 56, (1992), 663-670.
  • [34] S. K. Yadav and P. K. Dwivedi, On Con harmonically and Special weakly Ricci symmetric Lorentzian Beta-Kenmotsu manifolds, International Journal of Mathematics science and Engineering -Application Vol.4 (5), (2010), 89-96.
  • [35] S. K. Yadav and D. L. Suthar, On Kenmotsu manifold satisfying certain condition, Journal of Tensor Society Vol. 3, (2009), 19-26.
  • [36] S. K. Yadav and Ajay Sriwastwa, A Note on x􀀀flat Kenmotsu manifolds, J. Nat. Acd. Math. Vol. 22, (2008), 77-82.
Birincil Dil en
Konular Mühendislik
Dergi Bölümü Articles
Yazarlar

Yazar: S. K. Chaubey
Kurum: Shinas College of technology
Ülke: Oman


Yazar: S. Yadav
Ülke: India


Bibtex @araştırma makalesi { konuralpjournalmath324410, journal = {Konuralp Journal of Mathematics}, issn = {}, eissn = {2147-625X}, address = {Mehmet Zeki SARIKAYA}, year = {2018}, volume = {6}, pages = {128 - 133}, doi = {}, title = {Certain Results on Almost Kenmotsu \$(\\kappa ,\\mu ,\\nu)-\$Spaces}, key = {cite}, author = {Chaubey, S. K. and Yadav, S.} }
APA Chaubey, S , Yadav, S . (2018). Certain Results on Almost Kenmotsu $(\kappa ,\mu ,\nu)-$Spaces. Konuralp Journal of Mathematics, 6 (1), 128-133. Retrieved from http://dergipark.gov.tr/konuralpjournalmath/issue/31478/324410
MLA Chaubey, S , Yadav, S . "Certain Results on Almost Kenmotsu $(\kappa ,\mu ,\nu)-$Spaces". Konuralp Journal of Mathematics 6 (2018): 128-133 <http://dergipark.gov.tr/konuralpjournalmath/issue/31478/324410>
Chicago Chaubey, S , Yadav, S . "Certain Results on Almost Kenmotsu $(\kappa ,\mu ,\nu)-$Spaces". Konuralp Journal of Mathematics 6 (2018): 128-133
RIS TY - JOUR T1 - Certain Results on Almost Kenmotsu $(\kappa ,\mu ,\nu)-$Spaces AU - S. K. Chaubey , S. Yadav Y1 - 2018 PY - 2018 N1 - DO - T2 - Konuralp Journal of Mathematics JF - Journal JO - JOR SP - 128 EP - 133 VL - 6 IS - 1 SN - -2147-625X M3 - UR - Y2 - 2018 ER -
EndNote %0 Konuralp Journal of Mathematics Certain Results on Almost Kenmotsu $(\kappa ,\mu ,\nu)-$Spaces %A S. K. Chaubey , S. Yadav %T Certain Results on Almost Kenmotsu $(\kappa ,\mu ,\nu)-$Spaces %D 2018 %J Konuralp Journal of Mathematics %P -2147-625X %V 6 %N 1 %R %U
ISNAD Chaubey, S. K. , Yadav, S. . "Certain Results on Almost Kenmotsu $(\kappa ,\mu ,\nu)-$Spaces". Konuralp Journal of Mathematics 6 / 1 (Nisan 2018): 128-133.